# SDR CALA9600999

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408PE
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Ws 180.36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO STIFFENERS AND AFT SIDE OF WEB ON RT WING AT STA 180.36 SUSTAINED DAMAGE FROM TOOLING.  THE STIFFENERS WERE REMOVED AND THE DAMAGED AREA WAS BLENDED IAW SRM 51-30-2 AND 57-10-1.  STIFFENERS AND REPAIR PLATES WERE FABRICATED AND INSTALLED IAW SRM 57-10-2 ANS 57-10-6.
